International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 715097 | https://doi.org/10.1155/S0161171204310446

R. Nasr-Isfahani, "Fixed point characterization of left amenable Lau algebras", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 715097, 6 pages, 2004. https://doi.org/10.1155/S0161171204310446

Fixed point characterization of left amenable Lau algebras

Received01 Oct 2003

Abstract

The present paper deals with the concept of left amenability for a wide range of Banach algebras known as Lau algebras. It gives a fixed point property characterizing left amenable Lau algebras 𝒜 in terms of left Banach 𝒜-modules. It also offers an application of this result to some Lau algebras related to a locally compact group G, such as the Eymard-Fourier algebra A(G), the Fourier-Stieltjes algebra B(G), the group algebra L1(G), and the measure algebra M(G). In particular, it presents some equivalent statements which characterize amenability of locally compact groups.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views82
Downloads781
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.